Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 39, NWS Fort Worth, TX

July 30, 2014Cooke County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 30, 2014, 11:33 PM CDT for Cooke County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2014, 11:33 PM CDT (04:33 UTC)
Expired
Jul 31, 2014, 1:30 AM CDT
In force
117 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Cooke County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 113 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1587 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WGUS54 KFWD 310433
FFWFWD
TXC097-310630-
/O.NEW.KFWD.FF.W.0039.140731T0433Z-140731T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 PM CDT WED JUL 30 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 130 AM CDT

* AT 1132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 12
  MILES EAST OF RAY ROBERTS PARK JOHNSON BRANCH TO 13 MILES SOUTH OF
  MUENSTER...MOVING SOUTHEAST AT 25 MPH. VERY HEAVY RAINS HAVE
  ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY
  RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 130 AM CDT.

* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

THIS RECENT RAIN IS IN ADDITION TO OVER AN INCH THAT FELL EARLY 
TODAY. MORE THUNDERSTORMS ARE DEVELOPING TO THE WEST OF THE AREA AND 
WILL LIKELY TRAIN OVER THE AREA ALREADY SOAKED BY THE EARLIER RAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3372 9695 3361 9694 3342 9695 3343 9742
      3344 9749 3373 9749

$$
1 follow-up statement
660 
WGUS74 KFWD 310549
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 AM CDT THU JUL 31 2014

TXC097-310630-
/O.CON.KFWD.FF.W.0039.000000T0000Z-140731T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOKE TX-
1249 AM CDT THU JUL 31 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR COOKE
COUNTY...

AT 1246 AM CDT...A RAIN GAGE LOCATED 1 MILES NORTH OF GAINESVILLE 
REPORTED 2.83 INCHES OF RAIN OVER THE LAST HOUR TO HOUR AND 
HALF...WITH RADAR ESTIMATED AMOUNTS 2.5 TO 3.5 INCHES BETWEEN VALLEY 
VIEW AND THE COOKE AND DENTON COUNTY LINE. SCATTED THUNDERSTORMS 
WILL CONTINUE TO TRAIN OVER THIS THIS AREA NEXT HOUR OR MORE AND 
CONTINUE TO PRODUCE LOCALIZED VERY HEAVY RAINFALL RESULTING IN FLASH 
FLOODING.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE MUENSTER...LINDSAY...VALLEY VIEW...GAINESVILLE AND 
CALLISBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS OR IF THE ROAD HAS BEEN DAMAGED OR WASHED
AWAY. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES.

&&

LAT...LON 3372 9695 3361 9694 3342 9695 3343 9742
      3344 9749 3373 9749

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 9:41 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 30, 9:41 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT WED JUL 30 2014

.UPDATE...
SHOWERS AND STORMS ARE NOW INCREASING IN COVERAGE ACROSS SOUTHERN
OKLAHOMA NORTH OF THE STATIONARY BOUNDARY DRAPED FROM GAINESVILLE
SOUTHEAST TOWARD EMORY. IN ADDITION...AS ONE SHORTWAVE DISTURBANCE
MOVES SOUTHEAST TOWARD THE ARKLATEX...ANOTHER SHORTWAVE CAN BE
SEEN ON WATER VAPOR IMAGERY MOVING SLOWLY SOUTHEAST ACROSS THE
HIGH PLAINS OF EASTERN COLORADO AND WESTERN KANSAS. STRONG TO
SEVERE STORMS ARE BETWEEN DUNCAN AND ARDMORE OKLAHOMA AND WILL
MOVE SOUTHEAST TOWARD THE GAINESVILLE/SHERMAN AREAS AFTER 10 PM
CDT. THE POTENTIAL IS THERE FOR FOR VERY GUSTY WINDS...BRIEF HEAVY
RAINFALL...FREQUENT LIGHTNING WITH THESE STRONGER STORMS.
MEANWHILE FURTHER SOUTHWEST AWAY FROM THE BETTER UPPER LEVEL
FORCING...SCATTERED SHOWERS WERE WEAKENING AND LIKELY BECOMING
ELEVATED IN THE DRIER LOW LEVEL AIRMASS WHICH SHOULD CONTINUE
COOLING READILY OVERNIGHT.

THOUGH A BRIEF REPRIEVE MAY OCCUR AFTER MIDNIGHT...THE APPROACH OF
THE SECOND SHORTWAVE DISTURBANCE AND THE PRESENCE OF AN INCREASING
30-35 KT LLJ WILL LIKELY INCREASE COVERAGE OF SHOWERS AND A FEW
THUNDERSTORMS CONTAINING LOCALIZED HEAVIER RAINS ACROSS THE
NORTHEAST COUNTIES...NEAR AND NORTH OF THE STATIONARY FRONT.
DETERMINING TOTAL RAINFALL IS VERY DIFFICULT WITH SO MANY PLAYERS
IN THE GAME...BUT WHAT WE DO KNOW IS THE HEAVIEST RAINS WILL
LIKELY OCCUR ALONG AND NORTHEAST OF A GAINESVILLE...DALLAS/MCKINNEY...
CANTON/ATHENS LINE. IF ANY TRAINING OCCURS EARLY THURSDAY
MORNING...SOME LOCALIZED FLASH FLOODING WILL BE POSSIBLE. AT THIS
TIME...WILL NOT ISSUE A FLASH FLOOD WATCH WITH ANTECEDENT SOIL
CONDITIONS NOT BEING CONDUCIVE FOR WIDESPREAD FLASH FLOODING AND A
RELATIVELY PROGRESSIVE DISTURBANCE ALOFT. ONCE THE SECOND
SHORTWAVE ARRIVES BY DAYBREAK...THE SURFACE LOW AND ASSOCIATED
COLD FRONT WILL MOVE EAST-SOUTHEAST ACROSS THE AREA WITH A DRY
SLOT QUICKLY MOVING SOUTHEAST ACROSS THE AREA LATER THURSDAY
MORNING AND THURSDAY AFTERNOON. SOME LOCALIZED HEAVIER RAINS WILL
REMAIN POSSIBLE ACROSS THE EASTERN COUNTIES AHEAD OF THE FRONT AND
WITHIN THE BETTER AXIS OF MOISTURE WHERE PWATS WILL AVERAGE
BETWEEN 1.75 AND 2.00 UNTIL THE COLD FRONT PASSES THROUGH.

05/

&&

.AVIATION...
/ISSUED 643 PM CDT WED JUL 30 2014/
/00Z TAFS/

CONCERNS...POTENTIAL FOR THUNDERSTORMS AT THE METROPLEX AIRPORTS
OVERNIGHT AND THEN AT WACO LATE THURSDAY MORNING WITH A COLD FRONT
BRINGING NORTH WINDS TO THE REGION.

SOUTHEAST WINDS AND VFR CONDITIONS WILL PREVAIL THIS EVENING AHEAD
OF AN APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS ARE
ALREADY DEVELOPING ALONG THE FRONT LOCATED NEAR A LINE FROM
FREDERICK OK TO MIDLAND TEXAS. THE FRONT WILL MAKE SLOW BUT STEADY
PROGRESS OVERNIGHT REACHING THE METROPLEX BY 14Z AND WACO AROUND
16Z THURSDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR THE METROPLEX...AHEAD OF THE FRONT...BEGINNING AROUND
05Z AS LIFT OCCURS AHEAD OF AN ATTENDANT SHORTWAVE. LIGHTNING AND
HEAVY RAINFALL WILL BE POSSIBLE WITH ANY CONVECTION OVERNIGHT.
WILL CONTINUE WITH THE VCSH/VCTS MENTION OVERNIGHT AND LIKELY
INCLUDE A TEMPO FOR -TSRA AT THE METROPLEX AIRPORTS WITH A LATER
TAF ISSUANCE. BEST GUESS RIGHT NOW FOR STORMS IN THE METROPLEX
MAY BE 09-13Z BUT WILL WATCH THE EVOLUTION AND ATTEMPT TO PINPOINT
A BETTER TIMING. SHOWERS AND THUNDERSTORMS WILL IMPACT WACO IN A
MUCH SHORTER WINDOW BETWEEN 16-19Z.

NORTHWEST WINDS BEHIND THE FRONT WILL BECOME MORE NORTHERLY
THURSDAY AFTERNOON. MVFR CIGS ARE EXPECTED TO DEVELOP OVERNIGHT
TONIGHT AND IMPACT ALL TAF SITES BUT CONDITIONS WILL IMPROVE TO
VFR BEHIND THE FRONT EARLY FRIDAY AFTERNOON.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT WED JUL 30 2014/
OUR FIRST ROUND OF PRECIPITATION HAS MOVED INTO NORTHEAST TEXAS.
WITH THE BACK EDGE OF THE EXITING IMPULSE CLEARLY EVIDENT ON
WATER VAPOR IMAGERY APPROACHING FROM THE WEST...IT APPEARS
SUBSIDENCE WILL DOMINATE THE NEXT SEVERAL HOURS. WILL KEEP THE
MENTION OF THUNDER IN THE FORECAST...BUT THE CONVECTIVE MODE WILL
BE PREDOMINANTLY LIGHT SHOWER ACTIVITY THROUGH AT LEAST MID-
EVENING.

THE EXITING SYSTEM HAS HELPED GIVE A PUSH TO A COLD FRONT...WHICH
IS NOW PLOWING SOUTH THROUGH THE HIGH PLAINS OF WEST TEXAS. THE
BULK OF BOUNDARY IS FREE OF STORMS AT THIS TIME...BUT AS IT PEELS
UP THE UNSTABLE AIR TO THE EAST...THE NEXT SHORTWAVE WILL ADD
SIGNIFICANT LIFT IN THE MID-LEVELS TO AID IN NOCTURNAL CONVECTIVE
INITIATION. THE NEXT IMPULSE HAS BEGUN TO INITIATE CONVECTION
ACROSS THE NEW MEXICO HIGHLANDS AND THE COLORADO ROCKIES. THIS
DISTURBANCE WILL SPREAD LARGE-SCALE LIFT EASTWARD THIS EVENING AS
A 30-KT LLJ ENSUES. THIS MOISTURE FLUX WILL SURGE PW VALUES ABOVE
2 INCHES...RESULTING IN PRECIPITATION EFFICIENCIES OF TROPICAL
PROPORTIONS. AS A RESULT...HAVE INTRODUCED HEAVY RAIN INTO THE
WEATHER GRIDS IN NORTHERN AND NORTHEASTERN ZONES. WHILE THIS MAY
APPEAR TO HAVE THE MAKINGS OF A FLASH FLOOD EVENT...THERE ARE A
FEW MITIGATING FACTORS. (1) UNSEASONABLY STRONG WINDS IN THE MID-
LEVELS WILL BEGIN VEERING DURING THE EVENT...BOTH ENHANCING THE
SPEED OF INDIVIDUAL CELLS AND REDUCING THE LIKELIHOOD OF TRAINING
ECHOES. (2) GUIDANCE SUGGESTS THIS VEERING WILL LEAD TO A
SIGNIFICANT INTRUSION OF DRY MID-LEVEL AIR THAT WILL CUT OFF THE
PRECIPITATION PROCESSES FROM WEST TO EAST BETWEEN SUNRISE AND
MIDDAY. (3) IF THE INITIAL CONVECTION IS INTENSE ENOUGH FOR
SIGNIFICANT HEAVY RAIN DURING THE EARLY MORNING...THE RESULTING
COLD POOL MAY PUSH THE EFFECTIVE SURFACE BOUNDARY MUCH FARTHER
SOUTH THAN GUIDANCE CURRENTLY SUGGESTS. SUBSEQUENT ACTIVITY WOULD
THEN BE CONFINED TO THE SOUTHERN ZONES THURSDAY AFTERNOON.

LOW-LEVEL COLD ADVECTION AND LINGERING CLOUD COVER THURSDAY AND
FRIDAY MAY KEEP HIGH TEMPERATURES IN THE 80S BOTH DAYS...AND
PERSISTENT NORTHERLY FLOW WILL MEAN A SLOW WARMING TREND THIS
WEEKEND. THE MILD AIR WILL GRADUALLY MODERATE...BUT TEMPERATURES
WILL REMAIN BELOW NORMAL INTO NEXT WEEK WHEN THE GULF FINALLY
REOPENS.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  83  70  87  72 /  40  40  10   5   5
WACO, TX              74  89  70  89  70 /  20  30  20  10   5
PARIS, TX             68  78  65  83  68 /  80  50  20  10   5
DENTON, TX            72  83  67  87  68 /  50  40  10   5   5
MCKINNEY, TX          71  83  66  85  67 /  60  50  10   5   5
DALLAS, TX            74  83  70  86  73 /  40  40  10   5   5
TERRELL, TX           72  83  69  85  69 /  50  50  20  10   5
CORSICANA, TX         72  87  70  87  70 /  30  40  20  10   5
TEMPLE, TX            72  92  70  90  70 /  10  40  20  10   5
MINERAL WELLS, TX     70  84  67  89  68 /  30  20  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/05
Hazardous weather outlook, Jul 30, 9:47 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT WED JUL 30 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
947 PM CDT WED JUL 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORM CHANCES WILL CONTINUE INCREASING OVERNIGHT. THE BEST
CHANCE OF THUNDERSTORMS WILL EXIST FOR LOCATIONS ALONG AND
NORTHEAST OF A LINE FROM BOWIE...TO PLANO...TO CANTON...WITH
LESSER CHANCES FURTHER SOUTH AND WEST. HEAVY RAINFALL AND LOCALIZED
FLOODING ARE POSSIBLE FOR AREAS NORTH THROUGH EAST OF THE
METROPLEX.

A LOCALIZED THREAT FOR STRONG TO BRIEF SEVERE STORMS WILL EXIST
NORTH OF THE INTERSTATE 30 CORRIDOR AND ALONG AND EAST OF INTERSTATE
35 EAST CORRIDOR THROUGH MIDNIGHT. VERY GUSTY DOWNBURST WINDS...
FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN WILL BE THE MAIN THREATS.
SMALL HAIL WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FOR ALL OF NORTH AND CENTRAL
TEXAS ON THURSDAY. THE BEST RAIN CHANCES WILL BE GENERALLY EAST OF
I-35. FOR LOCATIONS ALONG AND NORTHEAST OF A LINE FROM BOWIE TO
CANTON...THERE WILL BE A HEAVY RAINFALL AND LOCALIZED FLOODING
THREAT IN THE MORNING. THUNDERSTORM CHANCES WILL END FROM NORTHWEST
TO SOUTHEAST DURING THE DAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH MIDNIGHT NORTH
OF THE INTERSTATE 30 CORRIDOR AND ALONG AND EAST OF INTERSTATE 35
EAST CORRIDOR.

In the hours before

Special weather statement, Jul 30, 9:51 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT WED JUL 30 2014

TXZ091-092-310315-
MONTAGUE TX-COOKE TX-
951 PM CDT WED JUL 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  EASTERN MONTAGUE COUNTY

AT 952 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES NORTH OF
GAINESVILLE TO 24 MILES NORTHWEST OF GAINESVILLE TO 12 MILES
NORTHEAST OF NOCONA...MOVING SOUTH AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ST. JO...CALLISBURG...
GAINESVILLE...LINDSAY...MUENSTER AND FORESTBURG.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3395 9695 3394 9694 3363 9694 3342 9716
      3344 9766 3393 9772 3392 9749 3383 9744
      3383 9737 3389 9732 3387 9726 3392 9721
      3386 9716 3376 9718 3372 9711 3380 9710
      3382 9706 3385 9710 3385 9703 3394 9700
TIME...MOT...LOC 0252Z 340DEG 28KT 3412 9717 3394 9731
          3392 9763
Special weather statement, Jul 30, 10:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 PM CDT WED JUL 30 2014

TXZ092-093-102-103-310430-
DENTON TX-GRAYSON TX-WISE TX-COOKE TX-
1059 PM CDT WED JUL 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY
  NORTHERN DENTON COUNTY
  SOUTHWESTERN GRAYSON COUNTY
  NORTHEASTERN WISE COUNTY

AT 1100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
WHITESBORO TO 8 MILES SOUTH OF GAINESVILLE TO 14 MILES EAST OF
BOWIE...MOVING SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COLLINSVILLE...
WHITESBORO...CALLISBURG...GAINESVILLE...LINDSAY...MUENSTER...
AUBREY...CROSS ROADS...DENTON...KRUGERVILLE...KRUM...PILOT POINT...
SANGER...RAY ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON
BRANCH.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

LAT...LON 3381 9695 3342 9677 3340 9679 3340 9684
      3335 9684 3319 9700 3322 9749 3343 9754
      3344 9749 3366 9749 3365 9720
TIME...MOT...LOC 0400Z 332DEG 25KT 3361 9694 3351 9711
          3355 9758
Local storm report, Jul 30, 11:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1114 PM CDT WED JUL 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLOOD            GAINESVILLE             33.63N  97.15W
07/30/2014                   COOKE              TX   EMERGENCY MNGR

            SOME INTERSECTIONS IN GAINESVILLE HAVE 2+ FEET OF WATER
            OVER THEM AND ARE BEING CLOSED. THESE SECTIONS NORMALLY
            FILL WITH WATER WHEN HEAVY RAIN OCCURS
Special weather statement, Jul 30, 11:29 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT WED JUL 30 2014

TXZ092-093-103-104-310500-
DENTON TX-GRAYSON TX-COLLIN TX-COOKE TX-
1129 PM CDT WED JUL 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY
  SOUTHEASTERN COOKE COUNTY
  NORTHERN DENTON COUNTY
  SOUTHWESTERN GRAYSON COUNTY

AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF WHITESBORO TO 13 MILES EAST OF SANGER TO 15 MILES NORTHEAST OF
DECATUR...MOVING SOUTHEAST AT 25 MPH.

A FAST ACCUMULATION OF OVER TWO INCHES IS POSSIBLE WITH THESE
STORMS. USE CAUTION AT LOW WATER CROSSINGS...UNDERPASSES...AND OTHER
FLOOD PRONE AREAS.

CITIES IN THE PATH OF THESE STORMS INCLUDE GUNTER...AUBREY...CROSS
ROADS...DENTON...HACKBERRY...KRUGERVILLE...KRUM...LITTLE ELM...PILOT
POINT...SANGER...SHADY SHORES...CELINA...FRISCO...PROSPER...RAY
ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON BRANCH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

LAT...LON 3331 9658 3314 9678 3318 9739 3349 9739
      3346 9701 3356 9684
TIME...MOT...LOC 0428Z 328DEG 21KT 3351 9681 3338 9695
          3341 9746

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 9:51 PM CDTSpecial Weather StatementFWDCooke24 min
Jul 30, 10:04 PM CDTSevere Thunderstorm WarningFWDCooke, Montague56 min
Jul 30, 10:59 PM CDTSpecial Weather StatementFWDCooke, Denton31 min
Jul 30, 11:13 PM CDTAreal Flood AdvisoryFWDCooke92 min
Jul 30, 11:29 PM CDTSpecial Weather StatementFWDDenton31 min
Jul 30, 11:47 PM CDTSpecial Weather StatementFWDCollin, Denton58 min
Jul 31, 12:33 AM CDTFlash Flood WarningFWDDenton4 hr
Jul 31, 12:41 AM CDTSpecial Weather StatementFWDCollin, Dallas34 min
Jul 31, 12:56 AM CDTSpecial Weather StatementFWDDenton34 min
Jul 31, 1:04 AM CDTSevere Thunderstorm WarningFWDDenton30 min
Jul 31, 1:24 AM CDTAreal Flood AdvisoryFWDMontague111 min
Jul 31, 1:30 AM CDTFlash Flood WarningFWDCooke2 hr
Jul 31, 1:45 AM CDTSpecial Weather StatementFWDDallas30 min
Jul 31, 2:54 AM CDTSpecial Weather StatementFWDKaufman51 min
Jul 31, 3:45 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jul 31, 3:52 AM CDTSevere Thunderstorm WarningFWDVan Zandt53 min
Jul 31, 4:55 AM CDTSpecial Weather StatementFWDHunt35 min
Jul 31, 5:25 AM CDTFlash Flood WarningFWDHunt, Rains, Van Zandt2 hr
Jul 31, 5:54 AM CDTFlash Flood WarningFWDFannin, Grayson, Lamar3 hr
Jul 31, 6:51 AM CDTAreal Flood AdvisoryFWDCollin, Denton84 min
Jul 31, 7:32 AM CDTFlash Flood WarningFWDCollin, Denton88 min
Jul 31, 8:47 AM CDTAreal Flood WarningFWDGrayson3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.